# SDR SWAA2021032255436

- Difficulty date: March 1, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A651618
- Part serial: 001722
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / FORWARD SERVICE DOOR #4 LOWER BEAM WAS REPLACED ON WORK ORDER: 537741; CUSTOMER RO NO: 0520055-HFR Ï¿½POS FSD; TAG/GRB NO. 778508; P/N OFF 141A6516-18; S/N OFF 001722; P/N ON 141A6516-18M; S/N ON 001722Ï¿½
